Join the 'Cortisone' group to help and get support from people like you.
We found 125 questions associated with the 'Cortisone' topic.
Posted 25 Jan 2014 by • 3 answers
got a injection to "relieve pain" and shoulder is doing worse than before and doctors don't want to do surgery.
Posted 12 Aug 2011 by • 2 answers
I have just started on the drug after reinjuring my knee after kneecap replacement surgery. Due to the injury, my doc says I have some more arthritis developing. She gave me a Cortisone shot to help make me more comfortable until the Celebrex kicks in. Don't want to do another. OUCH! They hurt ...
Posted 21 Aug 2012 by • 3 answers
I got a cortisone shot in my knee yesterday. I had no pain from the shot or around my knee for 2 hours. Then my leg from the just above the ankle to my thigh started to ache in extreme pain , I could hardly walk, I could not straighten my leg at the knee, and near the sight of the injection became ...
Posted 27 Apr 2016 by • 3 answers
I got a cortisone injection in my wrist a week ago. Was fine for 2 days following but since then my pain is far worse than beforehand. I feel like I am going to pass out from the pain and now the pain is traveling all the way from my fingers to my shoulder. Is this normal or should I be heading ...
Posted 31 Aug 2009 by • 1 answer
Posted 18 May 2010 by • 7 answers
Posted 17 Feb 2013 by • 3 answers
Posted 10 Aug 2010 by • 3 answers
I recived a cortisone injection in my wrist after about an hour after I got the shot. I felt sick to my stomach, dizzy and my mouth tasted like metal. And the pain at the injection site hurt eminselllllllly. my doctor says this is normal. Is this normal?
Posted 24 Dec 2011 by • 2 answers
Posted 18 Oct 2009 by • 3 answers
my left arm feels numb and cold from the cortisone shot i got last month why
Posted 12 Jan 2013 by • 7 answers
... disk at the L4-L5 level. So far, Ive tried pain meds, muscle relaxers, rest, heat, cold, tens unit, physical therapy, and 2 cortisone epidural lumbar shots, all which gave me minimal relief. Actually, PT at the end, was making my pain worse. I've seen a orthopeadic surgeon and he ...
Posted 27 Jan 2010 by • 3 answers
I have arthiritis in my foot and normally don't have high blood pressure.
Posted 18 Feb 2014 by • 1 answer
My name is Elisabeta Martin, After having a cortisone injection in right hip I had 6 days, and 6 nights of severe burning in my right leg. The burning was so bad I was unable to stand or to walk. The burning was so bad I almost passed out. It felt the same as it would feel if your foot was in a ...
Posted 10 Nov 2010 by • 5 answers
I have had a series of 2 cortisone shots which lasted only 4 days before the pain returned. Now this doctor is talking about doing a series of shots in the same area but with electrical current as I understand. Then he is recommending physical therapy which I am still in pain and do not think I can ...
Posted 10 Aug 2009 by • 4 answers
I do not qualify for the everyday injections that a primary MS patient self induces. The Neurologist suggested a procedure which has been used for years for MS patients like myself which may work or not. An IV of cortisone is administered to me in a hospital 3 straight days in a row. Then once a ...
Related Condition Support Groups
Osteoarthritis, Bursitis, Adrenal Insufficiency, Ankylosing Spondylitis, Berylliosis, Keratitis, Ulcerative Colitis - Active, Systemic Lupus Erythematosus, Shock, view more... Sarcoidosis, Rheumatoid Arthritis, Psoriatic Arthritis, Nephrotic Syndrome, Lymphoma, Loeffler's Syndrome, Iridocyclitis, Iritis, Idiopathic (Immune) Thrombocytopenic Purpura, Hemolytic Anemia, Gouty Arthritis, Erythroblastopenia, Epicondylitis - Tennis Elbow, Dermatomyositis, Crohn's Disease - Acute, Conjunctivitis, Chorioretinitis, Chorioditis, Uveitis
Related Drug Support Groups
Cortisone Patient Information at Drugs.com
- Cortisone Information for Consumers
- Cortisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Cortisone (detailed)